MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number DSF1065
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Unspecified Vascular Problem (4441)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
The following details were reported to gore: greetings: i wanted to make sure that this occurrence was reported.I just received the info: the case date was (b)(6) 2022, (b)(6), pediatric pulmonary conduit stent placement, (b)(6) female.Dry seal flex lot: 22470061.While placing a pulmonary conduit stent, there was resistance in advancing or removing the stent from the sheath.The sheath was removed and it was seen that the sheath had pulled apart distally.There were no issues and another stent was placed.
 
Additional Manufacturer Narrative
H6: added codes 213, 4315.The dryseal sheath was discarded by the site, however a jpeg image was provided and evaluated by gore engineering and showed the following: the jpeg was evaluated and the root cause of the separation of the sheath could not be determined with the available information.The procedure for event trending, analysis, and review generates documented, timely, and systematic trending and analysis of product event information to ensure that each design in distribution is performing in the field as expected.This type of occurrence has not yet been identified the trending process as requiring a capa.This type of occurrence will continue to be monitored by gore.
 
Event or Problem Description
On (b)(6) 2022, during placement of a pulmonary conduit stent the physician reported experiencing resistance when advancing and removing the stent through a 10 fr gore® dryseal flex introducer sheath.The sheath was removed from the patient and 12 fr gore® dryseal flex introducer sheath was used to deliver the stent and complete the procedure without issue.The removed sheath was examined and reported to have pulled apart distally.The patient tolerated the procedure without issue.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14189921
Report Number3007284313-2022-01874
Device Sequence Number4297817
Product Code DYB
UDI-Device Identifier00733132628261
UDI-Public00733132628261
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/13/2022
Device Model NumberDSF1065
Device Catalogue NumberDSF1065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer04/11/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age2 YR
Patient SexFemale